# SDR SWAA2013051716193

- Difficulty date: May 6, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3925812U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX MAIN CABIN BELOW PASSENGER FLOOR BOARD VERTICAL SUPPORT CRACKED AT STA 737, RBL 44.  R & R STIFFENER IAW SRM.
